International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 825942 | https://doi.org/10.1155/S0161171203301437

Sándor Csörgő, Andrew Rosalsky, "A survey of limit laws for bootstrapped sums", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 825942, 27 pages, 2003. https://doi.org/10.1155/S0161171203301437

A survey of limit laws for bootstrapped sums

Received10 Jan 2003
Revised27 Feb 2003

Abstract

Concentrating mainly on independent and identically distributed (i.i.d.) real-valued parent sequences, we give an overview of first-order limit theorems available for bootstrapped sample sums for Efron's bootstrap. As a light unifying theme, we expose by elementary means the relationship between corresponding conditional and unconditional bootstrap limit laws. Some open problems are also posed.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views93
Downloads538
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.